The RIP for random matrices with complex Gaussian entries

Kuo Xu, Jian Wang, Byonghyo Shim

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

In this paper, we show that complex Gaussian random matrix satisfies the restricted isometric property (RIP) with overwhelming probability. We also show that for compressive sensing (CS) applications, complex Gaussian random matrix outperforms its real number equivalent in the sense that it requires fewer measurements for exact recovery of sparse signals. Numerical results confirm our analysis.

Original languageEnglish
Title of host publicationLecture Notes in Electrical Engineering
PublisherSpringer Verlag
Pages13-19
Number of pages7
Volume276 LNEE
ISBN (Print)9783642408601
DOIs
Publication statusPublished - 2014 Jan 1
Event8th FTRA International Conference on Future Information Technology, FutureTech 2013 - Gwangju, Korea, Republic of
Duration: 2013 Sep 42013 Sep 6

Publication series

NameLecture Notes in Electrical Engineering
Volume276 LNEE
ISSN (Print)18761100
ISSN (Electronic)18761119

Other

Other8th FTRA International Conference on Future Information Technology, FutureTech 2013
CountryKorea, Republic of
CityGwangju
Period13/9/413/9/6

    Fingerprint

Keywords

  • complex Gaussian entries
  • restricted isometric property
  • Sparse recovery

ASJC Scopus subject areas

  • Industrial and Manufacturing Engineering

Cite this

Xu, K., Wang, J., & Shim, B. (2014). The RIP for random matrices with complex Gaussian entries. In Lecture Notes in Electrical Engineering (Vol. 276 LNEE, pp. 13-19). (Lecture Notes in Electrical Engineering; Vol. 276 LNEE). Springer Verlag. https://doi.org/10.1007/978-3-642-40861-8_3